# SDR DALA2024021302105

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N382DN
- Make and model: Airbus A321-211
- Aircraft serial: 8854
- Aircraft time: 14,039 hours, 6,060 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Door
- Condition: Handler Error
- Location: L4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3082, DURING LAYOVER IN MSP, A CATERING TRUCK CONTACTED THE AIRCRAFT AFT OF THE L4 DOOR. THE UPPER AND LOWER FR69 SUSTAINED DAMAGE BETWEEN S-27L/S-28L AND S-29L/S-31L. CORRECTIVE ACTION: ACCOMPLISH TRIM OUT OF THE UPPER (LOCATION #1) AND LOWER (LOCATION #2) FR69 DAMAGE PER SRM 51-27-11 TO REMOVE ALL DENTS OR GOUGES. FABRICATE AND INSTALL ITEM 1 SPLICE, SIMILAR TO THE D53480092270 SPLICE. PER ER/A 615343-14. (LP 0198330)
